Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 6, 2015, 10:21 PM CDT for Gage County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2015, 10:21 PM CDT (03:21 UTC)
- Expired
- May 6, 2015, 11:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gage County, NE
The radar
The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:31 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:02 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 6, 7:02 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 702 PM CDT WED MAY 6 2015 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 SEVERE STORMS HAVE FIRED ACROSS NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA THIS AFTERNOON ALONG A WARM FRONT THAT EXTENDS EASTWARD FROM A SURFACE LOW ACROSS THE FRONT RANGE. UPPER TROUGH MOVING THROUGH NORTH CENTRAL NEBRASKA HAD 30 TO 60 METER HEIGHT FALLS ASSOCIATED WITH IT...COUPLED WITH A VERY MOIST ATMOSPHERE WITH 1.2 TO 1.5 INCHES OF PW...SHOULD CONTINUE TO SEE STORMS EXPAND EAST NORTHEAST THROUGH THE EVENING INTO EASTERN NEBRASKA AND EVENTUALLY IN WESTERN IOWA AFTER MIDNIGHT. A TORNADO WATCH WAS ISSUED FOR A SMALL PORTION OF OUR FORECAST AREA IN SOUTHEAST NEBRASKA FOR ACTIVITY THAT MAY EVENTUALLY MOVE INTO THE AREA...AND ADDITIONAL WATCHES MAY BE NEEDED THROUGH THE EVENING FURTHER NORTH AND EAST FROM THE EXISTING WATCH...ESPECIALLY ACROSS EASTERN NEBRASKA. MODEL QPFS ARE ALSO QUITE HEALTHY ACROSS A GOOD PORTION OF THE AREA WITH 1 TO 2 INCHES FORECAST. WPC IS ALSO CONCERNED WITH POSSIBLE TRAINING OF STORMS LATER IN THE EVENING WHICH COULD ENHANCE RAINFALL TOTALS. FOR NOW WILL MENTION LOCALLY HEAVY RAIN...BUT WILL HOLD OFF ON ANY WATCHES UNLESS AMOUNTS BECOME EXCESSIVE. LINGERING SHOWERS AND ISOLATED STORMS COULD OCCUR THURSDAY MORNING AS THE WAVE CONTINUES TO EXIT THE REGION. THERE COULD ACTUALLY BE A SEVERAL HOUR DRY PERIOD LATER THURSDAY MORNING AND AFTERNOON AS A COLD FRONT BEGINS TO PUSH INTO THE AREA. TEMPS AHEAD OF THE FRONT PUSH IN TO THE MID 70S...AND COULD DEVELOP STORMS AGAIN BY MID TO LATE AFTERNOON ALONG THE FRONTAL BOUNDARY WITH SEVERE STORMS POSSIBLE. STORMS THEN CONTINUE ALONG THE FRONT THURSDAY EVENING AS IT CONTINUES TO MOVE ALONG/SOUTH OF I80. WILL HAVE TO MONITOR FOR POTENTIAL HEAVY RAIN WITH THOSE STORMS AS WELL SINCE RAINFALL WILL BE FALLING ALONG AND AREA THAT GETS A CONSIDERABLE SOAKING TONIGHT. THE FRONT THEN PUSHES SOUTH INTO KANSAS AND MISSOURI FOR FRIDAY BUT THERE REMAINS A CHANCE OF SHOWERS ALONG THE KS/NE BORDER REGION THAT COULD EVEN LINGER INTO SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 THE BEGINNING OF THE PERIOD SHOULD BE ACTIVE WITH ANOTHER STRONG UPPER LOW MOVING OUT OF THE FOUR CORNERS REGION TO THE FRONT RANGE...WHICH INDUCES LEE CYCLOGENESIS AND ANOTHER WARM FRONT LIFTING NORTHWARD THROUGH THE AREA. THIS SHOULD RESULT IN WIDESPREAD THUNDERSTORMS SATURDAY NIGHT WITH ADDITIONAL HEAVY RAINFALL AND POTENTIAL SEVERE WEATHER. RAIN LINGERS INTO SUNDAY MORNING AT LEAST. SUNDAY AFTERNOON IS PROBLEMATIC. WE WILL LIKELY BE IN THE WARM SECTOR AHEAD OF THE FRONT...AND UNCERTAIN IF WE WILL CONVECT ALONG IT...OR PERHAPS AHEAD OF IT EAST OF OUR AREA. THEN DEFORMATION/WRAP AROUND PRECIP AFFECTS AT LEAST THE NORTHERN FORECAST AREA SUNDAY NIGHT...WITH LINGERING SHOWERS ON MONDAY. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 647 PM CDT WED MAY 6 2015 REGIONAL RADAR SHOWING MVFR CONDITIONS/WIDESPREAD PCPN ACTIVITY LIFTING ACROSS ERN NEB IN ASSOCIATION WITH A POTENT UPPER DISTURBANCE PASSING THRU THE CNTRL PLAINS. EXPECT TSRA TO PREVAIL AT ALL TAF SITES THRU THIS EVENING WITH SHRA THEN AFT MIDNIGHT TILL ABOUT 12Z THURSDAY MORNING. LATEST MODELS INDICATE IFR CIGS WILL BE POSSIBLE AT KOMA/KLNK BTWN 12Z-14Z THURSDAY MORNING...THEN LOW END VFR CIGS THE REMAINDER OF THE FCST PD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...DEE
Hazardous weather outlook, May 6, 5:33 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 533 PM CDT WED MAY 6 2015 NEZ065-066-078-088-089-071245- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...TORNADOES AND VERY HEAVY RAINFALL WILL BE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. THUNDERSTORMS CONTINUE OVERNIGHT AND TAPER OFF BY DAYBREAK THURSDAY. THERE SHOULD BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY THURSDAY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED YET TONIGHT. NEZ016-017-030>034-042>045-050>053-067-068-090>093-071245- ANTELOPE-PIERCE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-JOHNSON- NEMAHA-PAWNEE-RICHARDSON- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. STRONG STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED YET TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015-018-071245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-WAYNE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. LOCALLY HEAVY RAINFALL WILL WILL BE THE MAIN THREAT. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TONIGHT. DEWALD
In the hours before
Special weather statement, May 6, 9:17 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 917 PM CDT WED MAY 6 2015 NEZ066-067-089-070245- CASS NE-GAGE NE-LANCASTER NE- 917 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS...NORTH CENTRAL GAGE AND CENTRAL LANCASTER COUNTIES UNTIL 945 PM CDT... AT 916 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HALLAM...OR 14 MILES SOUTHWEST OF LINCOLN...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LINCOLN...WAVERLY...ROCA...DENTON...DAVEY...SPRAGUE AND BLUESTEM STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 48 AND 77. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 395 AND 412. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4051 9675 4066 9691 4099 9669 4095 9645 TIME...MOT...LOC 0216Z 209DEG 46KT 4063 9680 FOBERT
Local storm report, May 6, 9:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
942 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLOOD 3 SSW LINCOLN 40.77N 96.70W
05/06/2015 LANCASTER NE AMATEUR RADIO
WATER ON ROADWAY NEAR 14TH STREET AND
HIGHWAY 2.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 9:51 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
951 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM FLASH FLOOD DAYKIN 40.32N 97.30W
05/06/2015 JEFFERSON NE EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN NORTHWEST PART
OF COUNTY.
&&
VDEWALDLocal storm report, May 6, 9:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
958 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HEAVY RAIN RAYMOND 40.96N 96.78W
05/06/2015 M2.75 INCH LANCASTER NE TRAINED SPOTTER
&&
CZAPOTOCLocal storm report, May 6, 10:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1000 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM FLASH FLOOD 5 W LINCOLN 40.82N 96.79W
05/06/2015 LANCASTER NE AMATEUR RADIO
UP TO 1 FOOT OF WATER ON EASTBOUND
INTERSTATE 80 AT EXIT 395.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 10:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1014 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD 3 E LINCOLN 40.81N 96.63W
05/06/2015 LANCASTER NE AMATEUR RADIO
6 INCHES OF WATER OVER THE ROAD AT 66TH AND
O. ALSO 6 INCHES OF WATER OVER THE ROAD AT
56TH AND A.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| May 6, 7:35 PM CDT | Tornado Warning | OAX | Jefferson | 25 min |
| May 6, 7:43 PM CDT | Flash Flood Watch | OAX | Butler, Jefferson, Lancaster, Saline, Saunders, Seward | 8 hr |
| May 6, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 50 min |
| May 6, 7:58 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| May 6, 8:22 PM CDT | Tornado Warning | OAX | Saline | 11 min |
| May 6, 8:33 PM CDT | Tornado Warning | OAX | Lancaster | 27 min |
| May 6, 8:34 PM CDT | Flash Flood Warning | OAX | Jefferson, Saline | 4 hr |
| May 6, 8:41 PM CDT | Special Weather Statement | OAX | Saline | 49 min |
| May 6, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 6, 9:08 PM CDT | Special Weather Statement | OAX | Saunders | 52 min |
| May 6, 9:17 PM CDT | Special Weather Statement | OAX | Lancaster | 28 min |
| May 6, 9:34 PM CDT | Areal Flood Advisory | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 40 min |
| May 6, 9:56 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 10:22 PM CDT | Special Weather Statement | OAX | Lancaster | 23 min |
| May 6, 10:38 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 24 min |
| May 6, 10:53 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 37 min |
| May 6, 11:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster, Otoe | 30 min |
| May 6, 11:21 PM CDT | River Flood Warning | OAX | Saline | 63 hr |
| May 6, 11:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 39 min |
| May 6, 11:39 PM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 3 hr |
| May 6, 11:40 PM CDT | Special Weather Statement | OAX | Gage, Lancaster, Saline | 35 min |
| May 6, 11:51 PM CDT | River Flood Warning | OAX | Lancaster | 30 hr |
| May 7, 12:02 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Otoe, Sarpy | 43 min |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Saunders | 45 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Lancaster | 32 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Cass | 47 hr |
| May 7, 12:28 AM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline, Seward | 7 hr |
| May 7, 12:42 AM CDT | Special Weather Statement | OAX | Seward | 33 min |
| May 7, 12:56 AM CDT | Special Weather Statement | OAX | Cass, Otoe | 34 min |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 1:00 AM CDT | River Flood Warning | OAX | Jefferson | 71 hr |
| May 7, 1:51 AM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 7, 2:32 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 6 hr |
| May 7, 2:38 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 6 hr |
| May 7, 4:02 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| May 7, 4:25 AM CDT | River Flood Warning | OAX | Saunders | 61 hr |
| May 7, 5:14 AM CDT | Areal Flood Warning | OAX | Saunders | 6 hr |
| May 7, 7:19 AM CDT | River Flood Warning | OAX | Saunders | 7 days |
| May 7, 7:27 AM CDT | Areal Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 12 hr |
| May 7, 8:25 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 9 hr |
| May 7, 8:30 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 5 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Otoe | 50 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Nemaha | 61 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Richardson | 66 hr |
| May 7, 10:33 AM CDT | River Flood Warning | OAX | Cass | 54 hr |
| May 7, 2:13 PM CDT | Special Weather Statement | OAX | Johnson | 17 min |
| May 7, 2:32 PM CDT | Special Weather Statement | OAX | Johnson | 28 min |
| May 7, 2:42 PM CDT | Special Weather Statement | OAX | Gage | 48 min |
| May 7, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 25 min |
| May 7, 3:28 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 7, 3:49 PM CDT | Special Weather Statement | OAX | Gage | 41 min |
| May 7, 4:27 PM CDT | Special Weather Statement | OAX | Nemaha | 33 min |
| May 7, 4:37 PM CDT | Special Weather Statement | OAX | Pawnee | 53 min |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 16 min |
| May 7, 5:35 PM CDT | Special Weather Statement | OAX | Gage, Pawnee | 40 min |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 17 min |
| May 7, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 35 min |
| May 7, 6:59 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
| May 7, 2:46 PM CDT | Special Weather Statement | OAX | Mills | 44 min |
| May 7, 4:25 PM CDT | Special Weather Statement | OAX | Montgomery | 50 min |
| May 7, 4:41 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.